# SDR DALA2018081085006

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 78,527 hours, 36,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ILLUMINATED IN FLIGHT WITHOUT POWER LOSS. REMOVED AND REPLACED THE 4WL EMERGENCY LIGHT SWITCH. OPS CHECKED OK.
